# SDR SWAA2021122748645

- Difficulty date: November 29, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACD AFT THRESHOLD TEE CLIP CORRODED UNDER NUT PLATE BS 847 RBL16.   REMOVED SURFACE CORROSION AT ACD AFT THRESHOLD TEE CLIP.  FOUND NO ALLOWABLE DAMAGE FOR THIS PART.   REMOVED ACD AFT THRESHOLD TEE CLIP SRM 51-40-02. FABRICATED NEW ACB AFT THRESHOLD TEE CLIP IAW DWG 146A9401-41.  LOCATED AND DRILLED THE ACB AFT THRESHOLD TEE CLIP IAW SRM 51-40-05-0G-0, AND DRAWING 146A9401.   APPLIED CHEMICAL CONVERSION COATING AND PRIMED ACB AFT THRESHOLD TEE CLIP IAW AMM 51-21-72-370-804, AMM 51-21-41-370-802.  INSTALLED ACB AFT THRESHOLD TEE CLIP IAW SRM 51-40-02-0G-0 AND DRAWING 146A7500.
